# SDR QXEA200500204

- Difficulty date: February 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,222 hours, 24,753 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2058 - THE SMOKE AND MASTER WARNING LIGHT FLICKERED ON VERY BRIEFLY AND THEN TURNED BACK OFF.  THE FLIGHT ATTENDANT OPENED THE BACK ACCESS DOOR AND FOUND NO SIGNS OF SMOKE.  THE WARNINGS LIGHTS DID NOT COME ON AGAIN.  MAINTENANCE CHECKED BOTH CARGO COMPARTMENT SMOKE DETECTORS CONNECTORS.  C/W TEST PER AMM TASK 26-15-00-710-801.  BOTH DETECTORS TESTED NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
